# SDR HSYA201312281301

- Difficulty date: December 28, 2013
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N916FE
- Make and model: Cessna 208B
- Aircraft serial: C208B0016
- Aircraft time: 9,858 hours, 14,992 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 26220756
- Condition: Corroded
- Location: Te Flap
- Part time: 9,858 hours, 14,992 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON OTBD FLAP TRACK WEB, LS FOUND OUT OF LIMITS.  AREA FOUND TO BE SEVERE INTERGRANULAR CORROSION.
